# SDR EIAA2011031

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EACH EMERGENCY LIGHTS IN UPPER DECK 1 AT CREW SERVICE DOOR 1 AT BS 610RT AND 1 AT BS 730 BL 0 INOP.  REPLACED BATTERIES IN ALL 3 LIGHTS PER B747 MM 33-51-070 PG 201 OP'S CHECK GOOD PER B747 MM 33-51-00 PG 503 STEP B.
